CaltechTHESIS
  A Caltech Library Service

Browse by Advisor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Degree Date (Year Only) | Authors | No Grouping
Number of items: 15.

Peskin, Laura Rebecca Rynne (2013) Ordinary mod p representations of the metaplectic cover of p-adic SL_2. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechTHESIS:06082013-032145943

Nelson, Paul D. (2011) Some new aspects of mass equidistribution. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechTHESIS:06042011-162333825

Walji, Nahid (2011) Supersingular distribution, congruence class bias, and a refinement of strong multiplicity one. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechTHESIS:02132011-055211033

Lyons, Christopher Michael (2010) The arithmetic and geometry of a class of algebraic surfaces of general type and geometric genus one. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechTHESIS:05272010-144845323

Saha, Abhishek (2009) On critical values of L-functions for holomorphic forms on GSp(4) X GL(2). Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechETD:etd-05222009-162600

Gurel, Aliekber (2008) An exact average formula for the symmetric square L-function at the center. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechETD:etd-02042008-154002

Sorensen, Claus Mazanti (2006) Level-raising for GSp(4). Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechETD:etd-05152006-143522

Achimescu, Sever (2005) Hilbert modular forms of weight 1/2. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechETD:etd-04272005-172254

Whitehouse, David (2005) The twisted weighted fundamental lemma for the transfer of automorphic forms from GSp(4) to GL(4). Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechETD:etd-05242005-104909

Martin, Kimball Lee (2004) Four-dimensional Galois representations of solvable type and automorphic forms. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechETD:etd-05272004-224316

Wang, Song (2002) An effective version of the Grunwald-Wang theorem. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechTHESIS:02012012-151008104

Ji, Shujuan (1995) Arithmetic and geometry on triangular Shimura curves. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechETD:etd-10052007-134336

Lesin, Alexander Abraham (1994) On the Mumford-Tate conjecture for Abelian varieties with reduction conditions. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechTHESIS:05082013-153012294

Sitaraman, Sankar (1994) Arithmetic of cyclotomic fields and Fermat-type equations. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechTHESIS:05162013-100413388

Socrates, Jude Thaddeus U. (1993) The quaternionic bridge between elliptic curves and Hilbert modular forms. Dissertation (Ph.D.), California Institute of Technology. http://resolver.caltech.edu/CaltechTHESIS:01082013-084908017

This list was generated on Fri Oct 31 02:31:13 2014 PDT.